ive went from the mirena coil to the pill and am bleeding irregularly after 2 months.
I get what I can only describe as short periods inbetween my monthly cycle (which is also irregular).
These are not like a normal period and the bleeding is not of regular period flow.
I am getting quite worried now as the Internet is full of horrors when searching for these things.
Please could anyone advise me if this is normal for a while after having the coil removed and going onto the pill or whether I should get down my local gp pronto?
You have moved from one hormone based contraceptive to another. It can take up to 6 months for your body to get used to the hormone levels that are in the pill making your periods irregular.
IF they haven't sorted themselves out after that time, then you might need a change of pill as the one you are taking might not be suitable for you. Give it some time and if its no better go and see your GP. The midcycle bleeding is also normal for the first few months on the pill again this should sort itself out when your body is used to it and your cycles are more regular